MAUDE Adverse Event Report: STRYKER GMBH CENTER SCREW T25 DRIVER; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

STRYKER GMBH CENTER SCREW T25 DRIVER; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 5901-1122
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
Primary procedure, right reverse shoulder.It was reported that while inserting a screw, the tip of the t25 star driver broke off in the screw.The piece was retrieved, patient was visually inspected and irrigated to ensure no pieces remained in the patient.

Brand Name
CENTER SCREW T25 DRIVER
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9394940
Report Number0008031020-2019-01995
Device Sequence Number19581625
Product Code KWS
UDI-Device Identifier07613327100303
UDI-Public07613327100303
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5901-1122
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2019
Initial Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1